# SDR CA160120014

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 1,076 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Part time: 1,108 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE INSPECTION, CRACKS WERE FOUND IN THE AFT EDGE OF THE NR 4, 5 AND 6 WING L/E RIBS ON BOTH THE TOP AND BOTTOM SURFACES WHERE THE RIB IS ATTACHED WITH A RIVET TO THE FWD SPAR ON BOTH THE LT AND RT WINGS. MFG HAS ISSUED A NO TECHNICAL OBJECTION LETTER DO-003/16 TO OPERATE THIS ACFT FOR 50HRS UNTIL PARTS ARE AVAILABLE.
